Transactions of the American Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trans. Amer. Math. Soc., 2021, Volume 374, Issue 2, Pages 923–953 (Mi tams4)  

Divisibillity of the certain binomial coefficient $\binom{2n}{n}$

K. Forda, S. Konyaginb

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, Illinois 61801
b Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia

Funding Agency Grant Number
National Science Foundation DMS-1802139
The first author was supported in part by National Science Foundation Grant DMS-1802139.


DOI: https://doi.org/10.1090/tran/8183


Bibliographic databases:

ArXiv: 1909.03903
Received: 09.09.2019
Revised: 02.02.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/tams4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021